# SDR USAA050582

- Difficulty date: May 4, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FRAME HAS PREVIOUSLY REPAIRED DAMAGE UNKNOWN, STATION 787 BETWEEN STRINGER 8R AND 9R.  REPAIRED PER SRM 53-00-01 FIG 202.  (M)
